# SDR MASA2012030134506

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT WS 158.00 HAS GOUGE FROM TOOLING ON FWD FACE MEASURES .085"L X .085"W X .035" DEEP.  REPAIRED AREA IN ACCORDANCE WITH  BOMBARDIER REO 690-57-21-038.
